Free Access
Volume 10, September 2006
Page(s) 141 - 163
Published online 09 March 2006
  1. F. Antonelli and A. Kohatsu-Higa, Filtration stability of backward SDE's. Stochastic Anal. Appl. 18 (2000) 11–37. [CrossRef] [MathSciNet] [Google Scholar]
  2. P. Billingsley, Convergence of Probability Measures, Second Edition. Wiley and Sons, New York (1999). [Google Scholar]
  3. P. Briand, B. Delyon and J. Mémin, Donsker-type theorem for BSDEs. Electron. Comm. Probab. 6 (2001) 1–14 (electronic). [MathSciNet] [Google Scholar]
  4. P. Briand, B. Delyon and J. Mémin, On the robustness of backward stochastic differential equations. Stochastic Process. Appl. 97 (2002) 229–253. [Google Scholar]
  5. K.L. Chung and Z.X. Zhao, From Brownian motion to Schrödinger's equation, Springer-Verlag, Berlin Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 312 (1995). [Google Scholar]
  6. F. Coquet, V. Mackevičius and J. Mémin, Stability in D of martingales and backward equations under discretization of filtration. Stochastic Process. Appl. 75 (1998) 235–248. [CrossRef] [MathSciNet] [Google Scholar]
  7. F. Coquet, V. Mackevičius and J. Mémin, Corrigendum to: “Stability in D of martingales and backward equations under discretization of filtration”. Stochastic Process. Appl. 82 (1999) 335–338. [CrossRef] [MathSciNet] [Google Scholar]
  8. F. Coquet, J. Mémin and L. Słomiński, On weak convergence of filtrations. Séminaire de probabilités XXXV, Springer-Verlag, Berlin Heidelberg New York, Lect. Notes Math. 1755 (2001) 306–328. [Google Scholar]
  9. J. Haezendonck and F. Delbaen, Caractérisation de la tribu des événements antérieurs à un temps d'arrêt pour un processus stochastique. Acad. Roy. Belg., Bulletin de la Classe Scientifique 56 (1970) 1085–1092. [Google Scholar]
  10. D.N. Hoover, Convergence in distribution and Skorokhod convergence for the general theory of processes. Probab. Theory Related Fields 89 (1991) 239–259. [CrossRef] [MathSciNet] [Google Scholar]
  11. J. Jacod and A.N. Shiryaev, Limit Theorems for Stochastic Processes, Springer-Verlag, Berlin Heidelberg New York (1987). [Google Scholar]
  12. I. Karatzas and S. Shreve, Brownian Motion and Stochastic Calculus, Second Edition. Springer-Verlag, Berlin Heidelberg New York (1991). [Google Scholar]
  13. J. Ma, P. Protter, J. San Martín and S. Torres, Numerical method for backward stochastic differential equations. Ann. Appl. Probab. 12 (2002) 302–316. [CrossRef] [MathSciNet] [Google Scholar]
  14. S. Peng, Probabilistic interpretation for systems of quasilinear parabolic partial differential equations. Stoch. Stoch. Rep. 37 (1991) 61–74. [Google Scholar]
  15. M. Royer, BSDEs with a random terminal time driven by a monotone generator and their links with PDEs. Stoch. Stoch. Rep. 76 (2004) 281–307. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.